# SDR FDEA201107303037

- Difficulty date: July 30, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: A5341046120201
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXTERNAL PACK AREA INBD LANDING FOR PANEL 143FL HAS .250.  CRACK REMOVED LANDING FOR PANEL 143FL, INSTALLED NUTPLATES ON NEW LANDING IAW SRM 51-40-21. INSTALLED NEW LANDING ON LT EXTERNAL PACK AREA FOR PANEL 143FL IAW SRM 51-40-21.
